Some asymptotic bijections

Edward A. Bender, Doron Zeilberger

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The notion of an asymptotic bijection is introduced and used to give bijective proofs of infinite summation formulas for set partitions (Dobinski's formula) and involutions.

Original languageEnglish (US)
Pages (from-to)96-98
Number of pages3
JournalJournal of Combinatorial Theory, Series A
Volume38
Issue number1
DOIs
StatePublished - Jan 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Some asymptotic bijections'. Together they form a unique fingerprint.

  • Cite this